Although cardamom is a well-known name in the world of spices, it might be difficult to define its flavor. This is due to the spice’s incredibly complex flavor profile, which makes it suitable for both savory and sweet foods. Cardamom has established quite a reputation for itself and has earned the moniker “The Queen of Spices”.
After the two costliest spices in the world, Saffron and Vanilla, cardamoms have earned their place. Cardamoms are often used in everything from Scandinavian pastries to Indian curries. Cardamom, which belongs to the class of aromatic plants, is frequently added to enhance flavor and seasoning agent. This fragrant seed pod is utilized in many Asian dishes, including creamy pudding, rice, curry dishes, and also tea.
It gives the meal a distinctive scent that almost makes it fascinating. Additionally, cardamoms are valued for their therapeutic and health-promoting properties. Cardamom has various health benefits, and that is the reason it has made its place in ayurvedic medicine. It is brought into use as a remedy for digestive issues, melancholy, and mouth ulcers. But with so many benefits, there are also certain disadvantages that can occur if you have any underlying health issues or you are ingesting a lot of cardamoms.
Can react with certain medication
If you are on any kind of medical regimen, you should take cardamom in limited form and consult your doctor. This is true because certain medications may negatively interact with cardamom and have detrimental effects on one’s health. If you ignore this circumstance, it can also cause certain complications with undergoing medications and could get worse. Many of us continue to consume cardamom frequently while unaware of this connection.
People who engage in the same routine behavior without understanding the consequences are more likely to experience medication interactions. If you eat cardamom in large quantities, you can also encounter some sort of respiratory issue. When cardamom causes respiratory allergic responses, you may notice certain signs, which include breathing problems, respiratory issues, uncomfortable feel, chest tightness, and throat pain. Meanwhile, if you taking any sort of medicines related to anticoagulants, HIV, liver medicine, aspirin, anti-platelet, gallstone, or irritable bowel syndrome, then you must stop eating cardamom in any form.
Causes skin allergy
Cardamom may cause allergies in the body if used frequently and in big amounts. Due to excessive consumption of cardamom, a common type of skin rash called as contact dermatitis might occur. If a person accidentally consumes cardamom but is sensitive to it, they could also develop hives.
Increases gallbladder issue
Gallstone issues can result from consuming cardamom in excess. It is frequently observed that cardamom is not entirely absorbed by our digestive system. The same seeds become sedimented into our bodies as a result. Gallbladder stones eventually develop as a result of this procedure. If you are dealing with the above issues, you should avoid eating cardamom. Patients with gallbladder stones must strictly avoid eating cardamom. If you happen to consume too much cardamom, the discomfort from gallstones becomes really severe.